# SDR 06FDEA2575

- Difficulty date: July 17, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 52,698 hours, 10,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D CARGO UPPER CARGO COMPT UNDER FLOOR AREA (STA 1259, RT X=95) FOUND SURFACE CORRODED. REPAIR CARRIED OUT PER FEDEX EA 1-5710-102120,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-  100.
